Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Gastric Bypass 20+ yrs ago problems…



Recommended Posts

I’m reposting this cause I put it in the wrong forum. I had my bypass over 20 yrs ago and have struggled from day one to eat Protein, especially meat and Beans. They make me throw up or they just sit there and fester in my tummy. I’m doing a Keto diet cause it makes me feel better not to eat bread and Pasta. My family doc doesn’t know anything except broken bones and colds so I don’t know what to tell him I need checked. Has anyone had this issue? I have lost so much hair the last few months because I need protein and I can’t seem to get enough. I’m also milk intolerant. Any suggestions?

Edited by Jodyco
Spelling

Share this post


Link to post
Share on other sites

You need to see a doctor; one that has some kind of experience with bariatric surgery. It's impossible for anyone here to tell you what's wrong, but clearly something is wrong.

Share this post


Link to post
Share on other sites

The Protein supplements are good for now but I agree with minigastricbypassdude that you should see someone because clearly there is something going on that needs treatment. I would see a bariatric surgeon if possible. It would seem that if you are losing hair in the last few months that you have been getting more protein than you are getting now over the last 20 plus years?? Did something change? A good question for the doctor.

Edited by ShoppGirl

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Trending Products

  • Trending Topics

  • Recent Status Updates

  • Recent Topics

  • Hot Products

  • Sign Up For
    Our Newsletter

    Follow us for the latest news
    and special product offers!
  • Together, we have lost...
      lbs

    PatchAid Vitamin Patches

    ×